Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 161, Number 1, Pages 66–69 (Mi dan30821)  

MATHEMATICAL PHYSICS

Convergence of a decoupling method for the radiation transfer equation

G. I. Marchuk, U. M. Sultangazin

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (380 kB)

Bibliographic databases:
Received: 21.11.1964

Citation: G. I. Marchuk, U. M. Sultangazin, “Convergence of a decoupling method for the radiation transfer equation”, Dokl. Akad. Nauk SSSR, 161:1 (1965), 66–69

Citation in format AMSBIB
\Bibitem{MarSul65}
\by G.~I.~Marchuk, U.~M.~Sultangazin
\paper Convergence of a decoupling method for the radiation transfer equation
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 161
\issue 1
\pages 66--69
\mathnet{http://mi.mathnet.ru/dan30821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0187867}


Linking options:
  • http://mi.mathnet.ru/eng/dan30821
  • http://mi.mathnet.ru/eng/dan/v161/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022